×

zbMATH — the first resource for mathematics

Some new results on the Eichler cohomology of automorphic forms. (English) Zbl 0292.10022

MSC:
11F12 Automorphic forms, one variable
30F35 Fuchsian groups and automorphic functions (aspects of compact Riemann surfaces and uniformization)
11F03 Modular and automorphic functions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Bol, Invarianten linearer differentialgleichungen, Abh. Math. Sem. Univ. Hamburg 16 (1949), no. nos. 3-4, 1 – 28 (German). · Zbl 0035.06004 · doi:10.1007/BF03343515 · doi.org
[2] M. Eichler, Eine Verallgemeinerung der Abelschen Integrale, Math. Z. 67 (1957), 267 – 298 (German). · Zbl 0080.06003 · doi:10.1007/BF01258863 · doi.org
[3] M. Eichler, Grenzkreisgruppen und kettenbruchartige Algorithmen, Acta Arith. 11 (1965), 169 – 180 (German). · Zbl 0148.32503
[4] M. Eichler, Lectures on modular correspondences, Tata Institute of Fundamental Research, Bombay, 1955/56.
[5] R. C. Gunning, The Eichler cohomology groups and automorphic forms, Trans. Amer. Math. Soc. 100 (1961), 44 – 62. · Zbl 0142.05302
[6] Sufian Y. Husseini and Marvin I. Knopp, Eichler cohomology and automorphic forms, Illinois J. Math. 15 (1971), 565 – 577. · Zbl 0224.10024
[7] Marvin Isadore Knopp, Construction of automorphic forms on \?-groups and supplementary Fourier series, Trans. Amer. Math. Soc. 103 (1962), 168 – 188. · Zbl 0101.29902
[8] Marvin I. Knopp, Notes on automorphic functions: An entire automorphic form of positive dimension is zero, J. Res. Nat. Bur. Standards Sect. B 71B (1967), 167 – 169. · Zbl 0157.13601
[9] M. I. Knopp, J. Lehner, and M. Newman, A bounded automorphic form of dimension zero is constant, Duke Math. J. 32 (1965), 457 – 460. · Zbl 0138.31702
[10] Irwin Kra, Automorphic forms and Kleinian groups, W. A. Benjamin, Inc., Reading, Mass., 1972. Mathematics Lecture Note Series. · Zbl 0253.30015
[11] Irwin Kra, On cohomology of kleinian groups, Ann. of Math. (2) 89 (1969), 533 – 556. , https://doi.org/10.2307/1970650 Irwin Kra, On cohomology of kleinian groups. II, Ann. of Math. (2) 90 (1969), 576 – 590. · Zbl 0193.04003 · doi:10.2307/1970749 · doi.org
[12] Irwin Kra, On cohomology of kleinian groups, Ann. of Math. (2) 89 (1969), 533 – 556. , https://doi.org/10.2307/1970650 Irwin Kra, On cohomology of kleinian groups. II, Ann. of Math. (2) 90 (1969), 576 – 590. · Zbl 0193.04003 · doi:10.2307/1970749 · doi.org
[13] Joseph Lehner, Automorphic integrals with preassigned period polynomials and the Eichler cohomology, Computers in number theory (Proc. Sci. Res. Council Atlas Sympos. No. 2, Oxford, 1969) Academic Press, London, 1971, pp. 49 – 56.
[14] Joseph Lehner, Automorphic integrals with preassigned periods, J. Res. Nat. Bur. Standards Sect. B 73B (1969), 153 – 161. · Zbl 0185.33501
[15] Joseph Lehner, Discontinuous groups and automorphic functions, Mathematical Surveys, No. VIII, American Mathematical Society, Providence, R.I., 1964. · Zbl 0178.42902
[16] Joseph Lehner, The Eichler cohomology of a Kleinian group, Math. Ann. 192 (1971), 125 – 143. · Zbl 0213.10002 · doi:10.1007/BF02052757 · doi.org
[17] Joseph Lehner, A short course in automorphic functions, Holt, Rinehart and Winston, New York-Toronto, Ont.-London, 1966. · Zbl 0138.31404
[18] D. P. Niebur, Automorphic integrals of arbitrary positive dimension and Poincaré series, Doctoral Dissertation, University of Wisconsin, Madison, Wis., 1968.
[19] Hans Petersson, Automorphe Formen als metrische Invarianten. I. Automorphe Formen, metrische Verknüpfung, Eigenfunktionen linearer Funktionale, Math. Nachr. 1 (1948), 158 – 212 (German). · Zbl 0031.12503 · doi:10.1002/mana.19480010203 · doi.org
[20] Hans Petersson, Automorphe Formen als metrische Invarianten. II. Multiplikative Differentiale als Grenzwerte metrischer Invarianten von stetig veränderlicher reeller Dimension, Math. Nachr. 1 (1948), 218 – 257 (German). · Zbl 0031.12503 · doi:10.1002/mana.19480010203 · doi.org
[21] Hans Petersson, Explizite Konstruktion der automorphen Orthogonalfunktionen in den multiplikativen Differentialklassen, Math. Nachr. 16 (1957), 343 – 368 (German). · Zbl 0091.07702 · doi:10.1002/mana.19570160508 · doi.org
[22] Hans Petersson, Konstruktion der Modulformen und der zu gewissen Grenzkreisgruppen gehörigen automorphen Formen von positiver reeller Dimension und die vollständige Bestimmung ihrer Fourierkoeffizienten, S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1950 (1950), 417 – 494 (German). · Zbl 0041.41602
[23] Hans Petersson, Zur analytischen Theorie der Grenzkreisgruppen, Math. Ann. 115 (1938), no. 1, 175 – 204 (German). · Zbl 0018.06202 · doi:10.1007/BF01448938 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.